Hey Dr. J
I’m officially on the medication now and I can see how I can use it to focus. I have always been good at using tools and will do my best to make use of this one.
Thus far I find I’m bit irritable with a sensation of un natural tunnel vision, very jittery, and still no prioritizing but able to think slightly more clear. My dose is going to increase in a week, but I feel the symptoms will only get stronger on the side effect areas.
It reminds me of being over saturated with caffeine.
I have similar feelings I had with Ridallin. I had a feeling good and high feeling. The high feeling concerns me. The first 1 – 2 hours or so, and so far not liking how my body feels, since my chest feels strained like when I was on Ridallin. I know it won’t take a day to see results and I will do what I need to do tomorrow. But the discomfort my body feels is already apparent.
I am sure things will be ok in time, but I know the work is just beginning.
I have always tried to take and welcome all medications I am given but I never liked meds that make me not feel like me. Being someone who easily gets anxiety this may amplify this.
Either way I’m happy I took a step forward.